Archived

This topic is now archived and is closed to further replies.

whoartthou1

Permanent Slow Healing After Antibiotics?

6 posts in this topic

Anyone here experience slow healing after taking antibiotics? I notice that some of my cuts/wounds now leave scars... when before antibiotics they didnt. Or am i just being paranoid

Share this post


Link to post
Share on other sites

i think that is because the antibiotics reduce inflammation. when i was on them and would pick at my skin it would heal up a lot faster and my zits were never that inflammed. now with being off them for a month my acne is so much more inflammed like even the small zits hurt a lot and are super tender and red. i get more scabs and red marks now too. i just got biafine cream now to use on my skin to help heal it up. i have heard it works great.

Share this post


Link to post
Share on other sites

nah before i took doxycycline my small zits never hurt and if i squeezed a whitehead it would heal up quick. now if i barely touch a whitehead i am left with a nasty scab and a red mark. what is odd too that my small zits are just so swelled up too its so freaking annoying. i am starting accutane in march so my derm gave me keflex to help a bit with the inflammation. we shall see how it goes.

now that only happened with doxy but when i took mino a few times as well as amoxicillin i never had any issues. it could be due to the fact that i was on doxy on and off for 2 years and the other antibiotics were just short courses.

Share this post


Link to post
Share on other sites

I had slow healing after being on minocyline and still do. I am not sure whether it is because it reduces inflamation or because it killed off good bacteria allowing a influx of infections?

Share this post


Link to post
Share on other sites